MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT

CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number 5110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record review could not be conducted because a lot number was not provided.Therefore, a review of the specific manufacturing and inspection records was not possible.However, all product lots are required to meet established acceptance criteria and must successfully pass defined visual and functional inspections prior to release.Samples were provided for evaluation, but the reported issue could not be observed at this time.However, a corrective and preventive action has been initiated to further investigate the reported issue.We will continue to monitor and take additional actions, as applicable.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
On (b)(6) 2026, the customer left a message with the field correction action team stating that she received a letter about her alcohol preps being possibly on the recall and then confirmed that they are because the lot number matches.She stated she got an infection a couple of days after using them which they had to cut her open to drain it.During a call back on (b)(6) 2026, the customer stated that she does immunoglobulin (igg) therapy.She cleaned the injection site with the affected prep pads prior to sticking herself with the needle and not even a day or so later, it became puffy.She stated the injection sites typically get puffy, but this site stayed puffy while the other sites go down.She also stated that the site got streaks of red, was hot and hard like a knot.She called her doctor and did a telehealth visit with urgent care.They gave her antibiotics.The site continued to get worse.She called her immunologist who stated she may need to get the site cut opened for drainage.She went to an urgent care facility, and they cut open the site with a scalpel, and left it open for drainage.She received a 2nd dose of antibiotics.She was required to press on the wound to squeeze out the contents.She reported that she now has a scar at the injection site.About two weeks after this incident, she received the recall notice.Names of the antibiotics was unknown at the time of the phone call but were requested via email along with photos of the injection site.

Brand Name
WEBCOL
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5082163840
MDR Report Key25021766
Report Number1423537-2026-00119
Device Sequence Number9587508
Product Code LKB
UDI-Device Identifier10192253046205
UDI-Public(01)10192253046205
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5110
Device Catalogue Number5110
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale